# SDR DALA2020020500907

- Difficulty date: February 2, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 64,312 hours, 23,541 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Contaminated
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6715, L/P 6428964) 2R DOOR SLIDE LIGHT STAYS ON WITH DOOR ARMED/DISARMED. CORRECTIVE ACTION: PER B757-200 OW AMM 52-11. REMOVED FOD AND CLEANED PROX SENSORS.
